# SDR 05FDEA00862

- Difficulty date: April 6, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 33,757 hours, 7,627 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON HORIZONTAL STABILIZER RIGHT NR 4R BARREL NUT BORE   FOUND EXCEEDED LIMITS.  REPAIRED IAW FEDEX EA 1-5510-83000.
